Table of Contents Author Guidelines Submit a Manuscript
Discrete Dynamics in Nature and Society
Volume 2008 (2008), Article ID 154263, 14 pages
http://dx.doi.org/10.1155/2008/154263
Research Article

On a New Integral-Type Operator from the Weighted Bergman Space to the Bloch-Type Space on the Unit Ball

Mathematical Institute of the Serbian Academy of Science, Knez Mihailova 36/III, 11000 Beograd, Serbia

Received 1 May 2008; Accepted 20 July 2008

Academic Editor: Leonid Berezansky

Copyright © 2008 Stevo Stević. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Stevo Stević, “On a New Integral-Type Operator from the Weighted Bergman Space to the Bloch-Type Space on the Unit Ball,” Discrete Dynamics in Nature and Society, vol. 2008, Article ID 154263, 14 pages, 2008. doi:10.1155/2008/154263